MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ SAMPLE PREP ASSISTANT III; SEE H.10

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ SAMPLE PREP ASSISTANT III; SEE H.10
Catalog Number 647205
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facs¿ sample prep assistant iii.The following information was provided by the initial reporter: in "wo-03192403" it has been stated as "sample carryover in pipetting" as part of compliance review could you please answer the following safety questions 1.Was the carryover observed in patient samples? a: yes, it was observed in patient samples.System pipetting failure.
 
Additional Manufacturer Narrative
D.2.Common device name:: automated pipetting, diluting and specimen processing workstations for flow cytometric analysis d.4.Medical device expiration date: na.E.1.(b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information: reporting office contact: fahmy razak - mdr.Manufacturing site contact: fahmy razak - mdr.H.6: based on the investigation results, the reported issue "system pipetting failure" was confirmed.Investigation results that were performed on the indicated failure mode were the following: the device history record (dhr) was reviewed and the product met all manufacturing specifications prior to release.The potential cause was due to a misaligned probe which was replaced, and subsequent tests were carried out with no issues observed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facs¿ sample prep assistant iii.The following information was provided by the initial reporter: in "(b)(4)" it has been stated as "sample carryover in pipetting" as part of compliance review could you please answer the following safety questions 1.Was the carryover observed in patient samples? a: yes, it was observed in patient samples.System pipetting failure.

Brand Name
BD FACS¿ SAMPLE PREP ASSISTANT III
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18539507
Report Number2916837-2024-00001
Device Sequence Number6402152
Product Code PER
UDI-Device Identifier00382906472052
UDI-Public00382906472052
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number647205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown